# SDR TIM2002F00003

- Difficulty date: November 15, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Engine: Pwa PT6A28
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: 5E1319
- Condition: Burned
- Location: Deicer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST INSPECTION CHECK OF AIRCRAFT SYSTEMS, IT WAS DETERMINED THE LEFT ENGINE INLET DEICER WAS INOPERATIVE. A CLOSE INSPECTION OF THE SURFACE OF THE DEICER REVEALED IRREGULAR BULGING AND INDICATORS OF HIGH HEAT.  THE DEICER WAS REPLACED AND THE REST OF THE SYSTEM INSPECTED FOR OTHER PROBLEMS.  NO OTHER DISCREPANCY WAS FOUND.  AGE WAS MORE THAN LIKELY THE CAUSE OF THE CONDITION.  BY EXPERIENCE AND CLOSE INSPECTION OF THE SURFACE OF THE DEICER, THE PROJECTED LIFE IS EASILY DETERMINED.
